# SDR UPS01836067

- Difficulty date: June 5, 2001
- Submitted: June 15, 2001
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 63,712 hours, 24,823 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576960039
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2,3 RIGHT WING OUTBOARD L/E UPPER INTERNAL DOUBLER IS CRACKED AT XFS 572.5.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 5769600, AND SRM 57-1-0, 51-1-20D, 51-1-21.
